Show simple item record Martin Eichenbaum 2010-03-09T15:28:08Z 1996-07
dc.identifier.citation Journal of Business and Economic Statistics, 1996, 14 (3), pp. 294 - 308
dc.format.extent 294 - 308
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof Journal of Business and Economic Statistics
dc.title Small Sample Properties of GMM Based Wald Tests
dc.type Journal Article
dc.department Economics
pubs.issue 3
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 14

Files in this item

This item appears in the following Collection(s)

Show simple item record